J. Akre, J. Juillard, D. Galayko, C. , and E. , Synchronization analysis of networks of selfsampled all-digital phase-locked loops, IEEE Transactions on Circuits and Systems -I, vol.4, pp.708-720, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00695843

J. M. Akre, J. Juillard, S. Olaru, and D. Galayko, Determination of the behavior of selfsampled digital phase-locked loops, 53rd IEEE Int. MWSCAS, pp.1089-1092, 2010.

A. Bemporad, M. Morari, V. Dua, P. , and E. N. , The explicit linear quadratic regulator for constrained systems, Automatica, vol.38, issue.1, pp.3-20, 2002.
DOI : 10.1016/S0005-1098(01)00174-1

L. Breiman, Hinging hyperplanes for regression, classification , and function approximation Information Theory, IEEE Transactions on, vol.39, issue.3, pp.999-1013, 1993.

J. Daafouz and J. Bernussou, Parameter dependent Lyapunov functions for discrete time systems with time varying parametric uncertainties, Systems & Control Letters, vol.43, issue.5, pp.355-35910, 2001.
DOI : 10.1016/S0167-6911(01)00118-9

D. Bernardo, M. Budd, C. Champneys, A. Kowalczyk, and P. , Piecewise smooth dynamical systems: theory and applications Applied mathematical sciences, pp.10-1007, 2007.

G. Feng, Stability analysis of piecewise discrete-time linear systems, IEEE Transactions on Automatic Control, vol.47, issue.7, pp.1108-1112, 2002.
DOI : 10.1109/TAC.2002.800666

G. Ferrari-trecate, F. A. Cuzzola, D. Mignone, and M. Morari, Analysis of discrete-time piecewise affine and hybrid systems, Automatica, vol.38, issue.12, pp.2139-2146, 2002.
DOI : 10.1016/S0005-1098(02)00142-5

W. Heemels, D. Schutter, B. Bemporad, and A. , Equivalence of hybrid dynamical models, Automatica, vol.37, issue.7, pp.1085-1091, 2001.
DOI : 10.1016/S0005-1098(01)00059-0

M. Hovd and S. Olaru, Relaxing PWQ Lyapunov stability criteria for PWA systems, Automatica, vol.49, issue.2, pp.667-670, 2013.
DOI : 10.1016/j.automatica.2012.10.013

URL : https://hal.archives-ouvertes.fr/hal-00794374

R. Iervolino, F. Vasca, and L. Iannelli, Cone-Copositive Piecewise Quadratic Lyapunov Functions for Conewise Linear Systems, IEEE Transactions on Automatic Control, vol.60, issue.11, pp.3077-3082, 2015.
DOI : 10.1109/TAC.2015.2409933

M. Johansson, Piecewise linear control systems: a computational approach, 2003.
DOI : 10.1007/3-540-36801-9

M. Johansson and A. Rantzer, Computation of piecewise quadratic Lyapunov functions for hybrid systems, IEEE Transactions on Automatic Control, vol.43, issue.4, pp.555-559, 1998.
DOI : 10.1109/9.664157

M. Lazar, Model predictive control of hybrid systems: Stability and robustness, 2006.

R. Oliveira, M. C. De-oliveira, and P. Peres, Convergent LMI relaxations for robust analysis of uncertain linear systems using lifted polynomial parameter-dependent Lyapunov functions, Systems & Control Letters, vol.57, issue.8, pp.680-689, 2008.
DOI : 10.1016/j.sysconle.2008.01.006

R. Oliveira and P. Peres, LMI conditions for robust stability analysis based on polynomially parameter-dependent Lyapunov functions, Systems & Control Letters, vol.55, issue.1, pp.52-61, 2005.
DOI : 10.1016/j.sysconle.2005.05.003